Differential geometry of Poisson spaces

Albeverio S, Kondratiev Y, Röckner M (1996)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323(10): 1129-1134.

Zeitschriftenaufsatz | Veröffentlicht | Französisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
We identify the differential geometry of the Poisson measure over R(d). We prove an integration by parts formula and determine explicitly the corresponding gradient, divergence, Dirichlet form, generalized Laplacian and heat semigroup. We also briefly describe immediate generalizations, for example to Poisson measures over (infinite dimensional) manifolds or other random fields (resp. Gibbs measures).
Erscheinungsjahr
1996
Zeitschriftentitel
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Band
323
Ausgabe
10
Seite(n)
1129-1134
ISSN
0764-4442
Page URI
https://pub.uni-bielefeld.de/record/1628627

Zitieren

Albeverio S, Kondratiev Y, Röckner M. Differential geometry of Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 1996;323(10):1129-1134.
Albeverio, S., Kondratiev, Y., & Röckner, M. (1996). Differential geometry of Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 323(10), 1129-1134.
Albeverio, S., Kondratiev, Y., and Röckner, M. (1996). Differential geometry of Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323, 1129-1134.
Albeverio, S., Kondratiev, Y., & Röckner, M., 1996. Differential geometry of Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 323(10), p 1129-1134.
S. Albeverio, Y. Kondratiev, and M. Röckner, “Differential geometry of Poisson spaces”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 323, 1996, pp. 1129-1134.
Albeverio, S., Kondratiev, Y., Röckner, M.: Differential geometry of Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 323, 1129-1134 (1996).
Albeverio, Sergio, Kondratiev, Yuri, and Röckner, Michael. “Differential geometry of Poisson spaces”. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323.10 (1996): 1129-1134.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar